# SDR DALA2019011600273

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 65,044 hours, 50,747 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT CRUISE AT FL350, F/A SMELLED ELECTRICAL SMELL BELIEVED TO BE FROM OVEN, C.B. PULLED, QRH PROCEDURE FOLLOWED. SMELL DISAPATED. REMVD OVEN, NO EVIDENCE OF DAMAGE WIRING OR SOURCE OF ODOR. SUSPECT INTERNAL ISSUE WITH OVEN. PULLED AND COLLARED C/B. OK. (LP4809526)
